Dirac structures and Poisson homogeneous spaces

Zhang Ju Liu, Alan Weinstein, Ping Xu

Research output: Contribution to journalArticlepeer-review

49 Scopus citations

Abstract

Poisson homogeneous spaces for Poisson groupoids are classified in terms of Dirac structures for the corresponding Lie bialgebroids. Applications include Drinfel'd's classification in the case of Poisson groups and a description of leaf spaces of foliations as homogeneous spaces of pair groupoids.

Original languageEnglish (US)
Pages (from-to)121-144
Number of pages24
JournalCommunications In Mathematical Physics
Volume192
Issue number1
DOIs
StatePublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Dirac structures and Poisson homogeneous spaces'. Together they form a unique fingerprint.

Cite this